SBV Regularity for Hamilton--Jacobi Equations with Hamiltonian Depending on $(t, x)$

Stefano Bianchini 1 Daniela Tonon 2
2 C&O - Equipe combinatoire et optimisation
UPMC - Université Pierre et Marie Curie - Paris 6, CNRS - Centre National de la Recherche Scientifique : FRE3232
Abstract : In this paper we prove the special bounded variation regularity of the gradient of a viscosity solution of the Hamilton--Jacobi equation $\partial_t u+ H(t,x,D_x u)=0$ in $\Omega\subset [0,T]\times\mathbb{R}^n$ under the hypothesis of uniform convexity of the Hamiltonian $H$ in the last variable. This result extends the result of Bianchini, De Lellis, and Robyr obtained for a Hamiltonian $H=H(D_x u)$ which depends only on the spatial gradient of the solution.
Type de document :
Article dans une revue
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2012, 44 (3), pp.2179-2203. 〈10.1137/110827272〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00724836
Contributeur : Estelle Bouzat <>
Soumis le : mercredi 22 août 2012 - 18:00:42
Dernière modification le : vendredi 31 août 2018 - 08:47:05

Lien texte intégral

Identifiants

Collections

Citation

Stefano Bianchini, Daniela Tonon. SBV Regularity for Hamilton--Jacobi Equations with Hamiltonian Depending on $(t, x)$. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2012, 44 (3), pp.2179-2203. 〈10.1137/110827272〉. 〈hal-00724836〉

Partager

Métriques

Consultations de la notice

175